Anne Gelb
Anne Gelb
John G. Kemeny Parents Professor of Mathematics, Dartmouth College
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Detection of edges in spectral data
A Gelb, E Tadmor
Applied and computational harmonic analysis 7 (1), 101-135, 1999
Detection of edges in spectral data II. Nonlinear enhancement
A Gelb, E Tadmor
SIAM Journal on Numerical Analysis 38 (4), 1389-1408, 2000
Polynomial fitting for edge detection in irregularly sampled signals and images
R Archibald, A Gelb, J Yoon
SIAM journal on numerical analysis 43 (1), 259-279, 2005
A method to reduce the Gibbs ringing artifact in MRI scans while keeping tissue boundary integrity
R Archibald, A Gelb
IEEE Transactions on Medical Imaging 21 (4), 305-319, 2002
Roughness models for particle adhesion
S Eichenlaub, A Gelb, S Beaudoin
Journal of colloid and interface science 280 (2), 289-298, 2004
Robust reprojection methods for the resolution of the Gibbs phenomenon
A Gelb, J Tanner
Applied and Computational Harmonic Analysis 20 (1), 3-25, 2006
Adaptive Edge Detectors for Piecewise Smooth Data Based on the minmod Limiter
A Gelb, E Tadmor
Journal of Scientific Computing 28, 279-306, 2006
The resolution of the Gibbs phenomenon for spherical harmonics
A Gelb
Mathematics of Computation 66 (218), 699-717, 1997
Improved total variation-type regularization using higher order edge detectors
W Stefan, RA Renaut, A Gelb
SIAM Journal on Imaging Sciences 3 (2), 232-251, 2010
Enhanced spectral viscosity approximations for conservation laws
A Gelb, E Tadmor
Applied Numerical Mathematics 33 (1-4), 3-21, 2000
Numerical simulation of high Mach number astrophysical jets with radiative cooling
Y Ha, CL Gardner, A Gelb, CW Shu
Journal of Scientific Computing 24, 29-44, 2005
Improving tissue segmentation of human brain MRI through preprocessing by the Gegenbauer reconstruction method
R Archibald, K Chen, A Gelb, R Renaut
NeuroImage 20 (1), 489-502, 2003
Image reconstruction from undersampled Fourier data using the polynomial annihilation transform
R Archibald, A Gelb, RB Platte
Journal of Scientific Computing 67 (2), 432-452, 2016
Modelling annular micromixers
A Gelb, JP Gleeson, J West, OM Roche
SIAM Journal on Applied Mathematics 64 (4), 1294-1310, 2004
Discontinuity detection in multivariate space for stochastic simulations
R Archibald, A Gelb, R Saxena, D Xiu
Journal of Computational Physics 228 (7), 2676-2689, 2009
Determining the locations and discontinuities in the derivatives of functions
R Archibald, A Gelb, J Yoon
Applied Numerical Mathematics 58 (5), 577-592, 2008
Spectral reconstruction of piecewise smooth functions from their discrete data
A Gelb, E Tadmor
ESAIM: Mathematical Modelling and Numerical Analysis 36 (2), 155-175, 2002
A hybrid approach to spectral reconstruction of piecewise smooth functions
A Gelb
Journal of Scientific Computing 15, 293-322, 2000
The resolution of the Gibbs phenomenon for “spliced” functions in one and two dimensions
A Gelb, D Gottlieb
Computers & Mathematics with Applications 33 (11), 35-58, 1997
Parameter optimization and reduction of round off error for the Gegenbauer reconstruction method
A Gelb
Journal of Scientific Computing 20, 433-459, 2004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20